# SDR GLBA2009100101

- Difficulty date: October 1, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 23,488 hours, 40,011 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Part number: 1013880121
- Condition: Leaking
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THE GEAR INSTRANSIT LIGHT DID NOT EXTINGUISH, LANDING GEAR RELAY CIRCUIT BREAKER POPPED AND GEAR HAD TO BE MANUALLY EXTENDED. UPON FURTHER INSPECTION AFTER LANDING THE PILOTS NOTED HYDRAULIC FLUID IN THE  LEFT HAND WHEELWELL. MAINTENANCE REMOVED AND REPLACED THE LT ACTUATOR CENTER HYDRAULIC HOSES IAW 32-33-10 STEP E OF REMOVAL AND STEP B FOR INSTALLATION.  HYDRAULICS WERE SERVICED PER  MM 12-10-00AND AN OPERATIONAL CHECK WAS PERFORMED PER MM 32-30-00 WHICH WAS GOOD.
